# SDR SIMA2133

- Difficulty date: July 31, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N280AE
- Make and model: Saab 340B
- Aircraft serial: 340B280
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

SAN - FLT 3019 - EMERGENCY FLOOR PROXIMITY LIGHT AT SEAT 7BC INOPERATIVE, PUT ON MEL.  MAINTENANCE REMOVED AND REPLACED LIGHT BULB AT SEAT 7BC IAW SAAB MM 33-50.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
